Research Repository

Triple integral identities and Zeta functions

Sofo, Anthony (2010) Triple integral identities and Zeta functions. Applicable Analysis and Discrete Mathematics, 4 (2). pp. 347-360. ISSN 1452-8630

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19904, Zeta functions, triple integrals, binomial sums, integral representations
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Aug 2012 22:58
Last Modified: 27 Aug 2012 22:58
URI: http://vuir.vu.edu.au/id/eprint/7423
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar